# SDR DL738030998

- Difficulty date: November 10, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 5,080 hours, 2,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN DESCENT MUSTY ODOR LIKE DIRTY SOCKS EMINATED FROM AIR CONDITIONING SYSTEM SYSTEM.  ODOR NOTICED IN FLIGHT DECK-NOT NOTICED IN CABIN.  INSPECTED PACK BAYS AND RAN PACK ALL SETTINGS, NO ODORS OR DEFECTS NOTED.
